# SDR C41R2014012700001

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: General aviation
- Aircraft: N69LT
- Make and model: Pilats PC1247
- Aircraft serial: 1348
- Aircraft time: 386 hours, 155 cycles
- Engine: Pwa PT6A67
- Engine time: 386 hours, 155 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: J-Box
- Part number: 9740338143
- Part serial: 478
- Condition: Arced
- Location: Cockpit
- Part time: 386 hours, 155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACFT WAS UNDERGOING AN ANNUAL INSPECTION. DURING THE COMPRESSOR WASH/RINSE CYCLE THE CABIN WAS INSTANTLY FLOODED WITH SMOKE AFTER ACTUATING THE STARTING SYSTEM.  AFTER FURTHER INVESTIGATION THE POWER WIRE (P46A00) WAS FOUND UNSECURE AT RT PWR JB, PN 974.03.38.143, SN 478, T4 CONNECTION.  THE POWER WIRE ATTACHMENT HARDWARE NUT AT T4 WAS FOUND INSTALLED TO ONLY 3 THREADS WHICH ALLOWED THE POWER WIRE, P46A00, TO SHIFT ALONG THE T4 STUD ASSEMBLY CAUSING SEVERE ARCHING AND OVERHEATING.  THE LOOSE CONNECTION CAUSED THE T4 GROMMET AND POWER WIRE PROTECTIVE BOOT TO MOMENTARILY IGNITE.  THE LOGS SHOWED NO PREVIOUS MAINTENANCE IN THIS AREA.
